# SDR HEEA061580

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Wheel
- Part number: 206040370103
- Condition: Corroded
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ASSEMBLY HAD CORROSION ON BLOWER WHEEL.
